×

zbMATH — the first resource for mathematics

Found 449 Documents (Results 1–100)

100
MathJax
Izv. Math. 84, No. 4, 796-806 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 4, 187-197 (2020).
MSC:  42C40 41A65
PDF BibTeX XML Cite
Full Text: DOI
Elsholtz, Christian (ed.) et al., Number theory – Diophantine problems, uniform distribution and applications. Festschrift in honour of Robert F. Tichy’s 60th birthday. Cham: Springer. 211-217 (2017).
MSC:  11K16 11A63
PDF BibTeX XML Cite
Full Text: DOI
Okoudjou, Kasso A. (ed.), Finite frame theory. A complete introduction to overcompleteness. AMS short course, San Antonio, TX, USA, January 8–9, 2015. Lecture notes. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2019-2/hbk; 978-1-4704-3212-6/ebook). Proceedings of Symposia in Applied Mathematics 73, 143-173 (2016).
MSC:  94A12 42C15 65T60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software